# SDR ASAA0640001

- Difficulty date: January 3, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N5300
- Make and model: Dhavxx DH82AROBRTSN
- Aircraft serial: T5703
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465292
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BIN RAIL ATTACH POINT.  REPAIRED FRAME IAW SRM.  (K)
